# SDR QMLR20110126

- Difficulty date: January 19, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N381AM
- Make and model: Snias AS350B3
- Aircraft serial: 7015
- Aircraft time: 30 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 30 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF MED EQUIPMENT RAILS IAW DWG 749-1035-002:  RT UPPER MED RAIL LOCATION IN AFT WALL WAS MISDRILLED AT 9.5 AND NOT AT 9.95 IAW ECO 9485.  LOWER MED MOUNT RAIL LOCATIONS IN AFT WALL WERE MISDRILLED FOR INCORRECT NUT-PLATE.
